# SDR HALA2018021200038

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 10,408 hours, 1,607 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Smoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, & ROLLOUT, TOWER ADVISED SMOKE COMING FROM THE MAIN LANDING GEAR AREA LEFT SIDE.   INSPECTED, AND FOUND OK.  TAXIED TO GATE, OPS NORMAL. INSPECTED THE LT MLG TIRES AND BRAKES.  NO DEFECTS NOTED. CONDITION AND SECURITY CHECKED OK.
